BibTeX record journals/jal/LeeuwenW81

download as .bib file

@article{DBLP:journals/jal/LeeuwenW81,
  author    = {Jan van Leeuwen and
               Derick Wood},
  title     = {The Measure Problem for Rectangular Ranges in d-Space},
  journal   = {J. Algorithms},
  volume    = {2},
  number    = {3},
  pages     = {282--300},
  year      = {1981},
  url       = {http://dx.doi.org/10.1016/0196-6774(81)90027-4},
  doi       = {10.1016/0196-6774(81)90027-4},
  timestamp = {Fri, 01 Jul 2011 13:42:36 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jal/LeeuwenW81},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}